MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD LAMBOTTE OSTEOTOME CVD 1/4; INSTRUMENTS - CUTTING & DISSECTING

INTEGRA LIFESCIENCES MANSFIELD LAMBOTTE OSTEOTOME CVD 1/4; INSTRUMENTS - CUTTING & DISSECTING
Catalog Number 250260
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lambotte osteotome cvd 1/4 (250260) was not returned for an evaluation.The product lot number was not provided; therefore, the device history record was not available for review.There has been no return of product for evaluation.No contact or customer information was available on the form.Therefore, a definitive root cause cannot be determined.The issue of breaking may be the result of wear or rough handling.
 
Event or Problem Description
The following was reported via medwatch/mdr report # mw:5188148: "during a total hip revision, while attempting to take out liner using a 1/4 osteotome, the osteotome broken half." it is unknown whether patient injury or surgical delay occurred; however, it was mentioned that the failure required an intervention, and the specificity of the intervention was not mentioned.No initial reporter details were provided; thus, no request for additional information is possible at this time.

Brand Name
LAMBOTTE OSTEOTOME CVD 1/4
Common Device Name
INSTRUMENTS - CUTTING & DISSECTING
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key25460678
Report Number3014334038-2026-00047
Device Sequence Number18728888
Product Code GFI
UDI-Device Identifier10381780384083
UDI-Public10381780384083
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number250260
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Initial Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age74 YR
Patient SexMale
Patient RaceWhite